T Nation

TRT and Hard Nipples


#1

i have been on trt for about 6 weeks. The doc had me on test and hgc and said come back in in a few weeks and get my e2 checked. I had all the high e symptoms and and the results showed a high e2, I have armidex now and am adjusting the dosage to find my sweet spot before i go get tested again. (1/2 mg the morning after my shot, 3.5 ml 210 mg/ml t cyp and 350 hgc - e3d) I think I have it now. my libido is through the roof. I feel great. many strong erections throughout the day. strength is great

but my nipples are extermely hard and erect. my wife loves sucking them lol.

but just wondering - are hard nipples caused by high e2 or high t? I am going to run my current dosage for a week or so more just to make sure it is a good spot and not just a fluke.


#2

If I am reading this correctly, you are taking 3.5 ml of Test Cyp every three days. The Cyp is dosed at 210 mg per ml. That means you are taking over two grams of Test Cyp per week. That would make my nipples hard.

If that is indeed your dosing, it's a great cycle. Otherwise, you should double check your numbers.


#3

.35 ml . yeah, big difference.
147 mg/week.


#4

Just a guess, you'll need to run labs to know for sure, but I'd be surprised if 1mg of adex is sufficient to control the E2 long term on that T dose.


#5

Ah. Not sure about the nipples thing. If their itchy or painful or you have a lump, that would indicate gyno.

For what it is worth, I'm on 140mg per week and do not use an AI and my estrogen is usually about 15 so your conversion to E2 is person to person.


#6

they were a little sore and tender when i was 60. now just hard. no itch. no pain. just pointy. i might have to get those petals to cover them when at work. The young ladies aren't going to be able to keep their eyes off them. lol. well that and the hard on that doesnt go down


#7

my doc said 1mg with each shot, The first time i took that I felt great mid day (like i do now) but gradually felt worse throughout the day and for 2 days after. I think I overshot my sweet spot. 1/4 didnt no anything. 1/2 day after shot made me feel great. I will try this for another injection or two and see how I feel. Then I will try .75 and see how I feel. From what I gather form this and many other sites, finding the right dose is trial and error. I already cut my pills in quarters, maybe next time i will try dissolving them so i can be even more precise

Thats why i was wondering if anyone had any input as to whether high t or high e causes erect nipples. if its high e, i may try .75 earlier than my current plan. i have no bloating or other symptoms of high (or low) e at.5.